# SDR DALA1103719864

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Sta 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1136 OTBD BETWEEN LONG 14-15L, FRAME CLIP IS CRACKED. REMOVED AND INSTALLED NEW FRAME CLIP IAW SRM 51-30-2 AND 51-30-5.  RESTORED ACCESS.  REQUIRED INSP COMPLETED.
